MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-11-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-11-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-11-T
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); Foreign Body Sensation in Eye (1869); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gt hold 9 28 concomitant of medical products: lot rh 217299-010, expiration 2021-12.Reference (b)(4) 16 x 20 cm perforated thick, date of therapy: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of "wound dehiscence, exposure, and infection" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "infection due to wound dehiscence and exposure".
 
Event or Problem Description
Hospital sales representative reported " revision is the result of removal of an infected tissue expander." healthcare provider also reported ¿wound dehiscence and exposure".Device has been explanted.This record is for the right side.

Brand Name
NATRELLE TE SMOOTH 133S-MX-11-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10590605
Report Number9617229-2020-15402
Device Sequence Number2656076
Product Code LCJ
UDI-Device Identifier10888628044173
UDI-Public10888628044173
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2024
Device Model Number133S-MX-11-T
Device Catalogue Number133S-MX-11-T
Device Lot Number3353236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;